# SDR USAA20100222EM004

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Contaminated
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 1472, PHL-PVD - AT CRUISE, FL250, PARKING BRAKE MESSAGE AND LIGHT CAME ON.  THE CAPTAIN RECYCLED THE BRAKE AND THE MESSAGE CONTINUED TO STAY ILLUMINATED.  IT WAS DETERMINED BY MAINTENANCE THAT IT WAS AN INDICATION PROBLEM AND THE FLIGHT CONTINUED TO LAND IN PVD.  THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOUND FLUID CONTAMINATION ON THE ELECTRICAL CONNECTOR EMERGENCY/PARKING PRESSURE SWITCH.  REMOVED CONTAMINATION AND CLEANED PER STANDARD PRACTICES.  PERFORMED FUNCTIONAL CHECK OF EMERGENCY/PARKING BRAKE SWITCH.  OPERATIONAL CHECK IS GOOD AT THIS TIME.  AT THE NEXT MAINTENANCE STATION THE NR 1 EMERGENCY/PARKING BRAKE SWITCH WAS REMOVED AND REPLACED DUE TO PREVIOUS INCORRECT OUTPUT CAUSED BY CONTAMINATION.
